The Econometrics Journal News

Winner of 2014 Denis Sargan Econometrics Prize Announced

  • Published Date: 12 January 2016
thumbnail image: Winner of 2014 Denis Sargan Econometrics Prize Announced

The 2014 Denis Sargan Econometrics Prize has been awarded to Dr Haiqing Xu (University of Texas at Austin) for his paper “Estimation of Discrete Games with Correlated Types” published in 2014, Volume 17, Issue No. 3, 241-270 see

A formal presentation of the 2014 Denis Sargan Econometrics Prize to Dr Xu will be made at the 2016 Royal Economic Society Annual Conference to be held Monday 21st to Wednesday 23 March 2016 at the University of Sussex at Brighton see

The Denis Sargan Econometrics Prize is awarded for the best (unsolicited) article published in The Econometrics Journal in a given year by anyone who is within five years of being awarded their doctorate. An honorarium of £1000 is awarded to the winning author.

The Royal Economic Society and the Editorial Board of The Econometrics Journal (Managing Editor and Co-Editors) warmly congratulate Dr Xu on this achievement.

More detailed information on the fundamental contributions and profound influence on econometrics made by (John) Denis Sargan together with previous prize winners can be found on

Page Options


Mailing List

Sign up to stay informed

Editorial Office

Janneke Schrama-Scheepens
Tilburg University
P.O. Box 90153
5000 LE Tilburg
The Netherlands
+31 13 466 8470


Wiley provides information on open access, permissions, impact factors, etc.